# SDR DALA2021041302170

- Difficulty date: April 5, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N508DN
- Make and model: Airbus A350-941
- Aircraft serial: 0190
- Aircraft time: 14,034 hours, 1,305 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Row 39 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3508 ROW 39DEF O2 MASK DEPLOYED. CORRECTIVE ACTION: REPLACED O2 CONTAINER COVER PER A350 CMM. PERFORMED CABIN O2 MASK DROP TEST PER A350 AMM 35-21. DOOR DROP AND RESET COMPETED. (7450150)
